Alert archive / Alabama / Flash Flood Watches in 2017
Flash Flood Watch 8, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood watch at Oct 7, 2017, 2:51 AM CDT for 33 counties in Alabama. It took effect at Oct 7, 2017, 7:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2017, 2:51 AM CDT (07:51 UTC)
- In effect from
- Oct 7, 2017, 7:00 PM CDT
- Expired
- Oct 8, 2017, 1:41 PM CDT
- In force
- 19 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- None
All 33 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 47 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240 WGUS64 KBMX 070751 FFABMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Birmingham AL 251 AM CDT Sat Oct 7 2017 ...Tropical Rains May Produce Flash Flooding Across Portions of Central Alabama... ALZ017>021-023>028-030>037-039>044-072100- /O.NEW.KBMX.FF.A.0008.171008T0000Z-171009T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson- Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb- Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery 251 AM CDT Sat Oct 7 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... The National Weather Service in Birmingham has issued a * Flash Flood Watch for portions of central Alabama, east central Alabama, northeast Alabama, and west central Alabama, including the following areas, in central Alabama, Autauga, Bibb, Blount, Chilton, Coosa, Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, Shelby, St. Clair, and Talladega. In east central Alabama, Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, Cherokee and Etowah. In west central Alabama, Greene, Hale, Marengo, Sumter, and Tuscaloosa. * From this evening through Sunday evening * Heavy rainfall across the central portions of Alabama associated with tropical activity may produce areas of flash flooding. Overall the area may see 2 to 4 inches, with locally higher totals. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
092 WGUS64 KBMX 072056 FFABMX Flood Watch National Weather Service Birmingham AL 356 PM CDT Sat Oct 7 2017 ...Tropical Rains May Produce Flash Flooding Across Portions of Central Alabama... ALZ017>021-023>028-030>037-039>044-081200- /O.CON.KBMX.FF.A.0008.171008T0000Z-171009T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson- Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb- Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery 356 PM CDT Sat Oct 7 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING... The Flash Flood Watch continues for * Portions of central Alabama, east central Alabama, northeast Alabama, and west central Alabama, including the following areas, in central Alabama, Autauga, Bibb, Blount, Chilton, Coosa, Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, Shelby, St. Clair, and Talladega. In east central Alabama, Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, Cherokee and Etowah. In west central Alabama, Greene, Hale, Marengo, Sumter, and Tuscaloosa. * From 7 PM CDT this evening through Sunday evening * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
791 WGUS64 KBMX 081002 FFABMX Flood Watch National Weather Service Birmingham AL 502 AM CDT Sun Oct 8 2017 ...Tropical Rains May Produce Flash Flooding Across Portions of Central Alabama... ALZ017>021-023>028-030>037-039>044-082100- /O.CON.KBMX.FF.A.0008.000000T0000Z-171009T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson- Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb- Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery 502 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of central Alabama, east central Alabama, northeast Alabama, and west central Alabama, including the following areas, in central Alabama, Autauga, Bibb, Blount, Chilton, Coosa, Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, Shelby, St. Clair, and Talladega. In east central Alabama, Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, Cherokee and Etowah. In west central Alabama, Greene, Hale, Marengo, Sumter, and Tuscaloosa. * Through this evening. * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
225 WGUS64 KBMX 081241 FFABMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Birmingham AL 741 AM CDT Sun Oct 8 2017 ...Tropical Rains May Produce Flash Flooding Across Portions of Central Alabama... ALZ023-030>034-039-040-081345- /O.CAN.KBMX.FF.A.0008.000000T0000Z-171009T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Tuscaloosa-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas- Including the cities of Tuscaloosa, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, and Selma 741 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Alabama and west central Alabama has been cancelled. $$ ALZ029-090000- /O.EXB.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Randolph- Including the city of Roanoke 741 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Birmingham has expanded the * Flash Flood Watch to include a portion of east central Alabama, including the following area, Randolph. * Until 7 PM CDT this evening * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ALZ017>021-024>028-035>037-041>044-090000- /O.EXT.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby- St. Clair-Talladega-Clay-Chilton-Coosa-Tallapoosa-Autauga-Lowndes- Elmore-Montgomery- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Clanton, Rockford, Alexander City, Dadeville, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery 741 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flash Flood Watch is now in effect for * Portions of central Alabama, east central Alabama, and northeast Alabama, including the following areas, in central Alabama, Autauga, Blount, Chilton, Coosa, Elmore, Jefferson, Lowndes, Montgomery, Shelby, St. Clair, and Talladega. In east central Alabama, Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, Cherokee and Etowah. * Until 7 PM CDT this evening * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
057 WGUS64 KBMX 081455 FFABMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Birmingham AL 955 AM CDT Sun Oct 8 2017 ...Tropical Rains May Produce Flash Flooding Across Portions of Central Alabama... ALZ038-045>050-082300- /O.EXA.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Chambers-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Valley, Lanett, Lafayette, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 955 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Birmingham has expanded the * Flash Flood Watch to include portions of east central Alabama and southeast Alabama, including the following areas, in east central Alabama, Chambers, Lee, Macon, and Russell. In southeast Alabama, Barbour, Bullock, and Pike. * Until 7 PM CDT this evening * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ALZ017>021-024>029-035>037-041>044-082300- /O.CON.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby- St. Clair-Talladega-Clay-Randolph-Chilton-Coosa-Tallapoosa- Autauga-Lowndes-Elmore-Montgomery- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Clanton, Rockford, Alexander City, Dadeville, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery 955 AM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Alabama, east central Alabama, and northeast Alabama, including the following areas, in central Alabama, Autauga, Blount, Chilton, Coosa, Elmore, Jefferson, Lowndes, Montgomery, Shelby, St. Clair, and Talladega. In east central Alabama, Calhoun, Clay, Cleburne, Randolph, and Tallapoosa. In northeast Alabama, Cherokee and Etowah. * Until 7 PM CDT this evening * Heavy rainfall across the central Alabama associated with tropical activity may produce areas of flash flooding. Although Central Alabama has been dry lately, the rain amounts in a short periods of time may be too much runoff to handle. Overall the area may receive 2 to 4 inches, with locally higher amounts. The heaviest rainfall may impact several metro areas, increasing the concern for flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
919 WGUS64 KBMX 081841 FFABMX Flood Watch National Weather Service Birmingham AL 141 PM CDT Sun Oct 8 2017 ...Widespread heavy rainfall chances diminished... .Tropical System Nate continues moving northward and will soon be out of Central Alabama. Although very localized heavy rain may be possible, the watch will be cancelled due to the low chances of flooding. ALZ017>021-024>029-035>038-041>050-081945- /O.CAN.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby- St. Clair-Talladega-Clay-Randolph-Chilton-Coosa-Tallapoosa- Chambers-Autauga-Lowndes-Elmore-Montgomery-Macon-Bullock-Lee- Russell-Pike-Barbour- Including the cities of Oneonta, Gadsden, Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 141 PM CDT Sun Oct 8 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Alabama, east central Alabama, northeast Alabama, and southeast Alabama has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 7, 12:01 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Oct 7, 12:01 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1201 AM CDT Sat Oct 7 2017 .UPDATE... For 06Z Aviation. && .DISCUSSION... Central Alabama remains dry tonight, as low level flow remains out of the east to southeast with high pressure centered well to our northeast. Clouds will begin to increase from the southeast to northwest as moisture begins to spread northward from the Gulf of Mexico, in advance of Tropical Storm Nate. This will keep overnight lows in the mid 60s north to lower 70s south. Tropical Storm Nate is currently located in the western Caribbean to the southeast of the Yucatan Peninsula, and will move to the north northwest tonight, strengthening as it moves into the south Central Gulf. Rain will move into and develop across the local area tomorrow as low level flow turns to the south and isentropic lift occurs. Rain coverage will increase through the day. Nate moves northward, making landfall along the central Gulf Coast early Sunday and moving inland across southern MS and AL. Winds will increase through the early morning hours Sunday as Nate nears southwest Central Alabama. Nate is expected to quickly move northeastward across the area, with the potential for tropical storm force winds possible along and east of the I-20/59 corridor Sunday. Heavy rainfall will also be possible, in a swath to the east the center of circulation, also roughly southwest to northeast across the area. Any changes in the forecast track, and it will change at least slightly, these greatest impact areas will also be adjusted. WFO BMX has issued a Tropical Storm Watch valid through 10PM Sunday night for most counties in Central Alabama due to the potential for strong winds and isolated tornadoes associated with Nate. In addition, rainfall totals of 3-6 inches are also possible, and we will need to monitor conditions for localized flooding if heavy rainfall trains over the same areas. At this time, expected rainfall totals are not high enough to warrant a Flash Flood watch, given the recent dry conditions. Although winds will diminish Sunday evening, the potential for heavy rain will continue, mainly across northeast Central Alabama as a moisture axis remains across the area. Please see the Hurricane Local Statement (HLS) for additional details on the impacts of Nate across Central Alabama. 14 .LONG TERM... Tuesday through Thursday. By Tuesday models begin to diverge on what to do with the front that will help steer Nate. The GFS continues to push the front through, therefore giving a drier solution to the Wednesday and Thursday periods. The Euro is much more pessimistic on the front and wagtail stalls it over the area, keeping Central Alabama wet through the end of the forecast. For now will trend toward the drier solution and will monitor for any changes over the period. 16 && .AVIATION... 06Z TAF Discussion. Backed off slightly on the mention of IFR ceilings area wide by morning. Current satellite imagery has the clouds finding it tougher to develop in the dry air than originally thought. Backed up the timing on the ceilings but eventually move MVFR ceilings in all locations but TCL. Some IFR also should develop shortly for MGM/TOI and possibly ANB/ASN around daybreak. Moisture continues increasing Saturday afternoon and winds become gusty and the3 gradient starts to tighten. There will be some showers around and these will be most numerous south and west. Added some VCSH mention south and kept most others spots with a prob30 for now after 18z. Conditions will continue to deteriorate as Tropical System Nate approaches Central Alabama. 75 && .FIRE WEATHER... Rain free conditions are expected through tonight. Rain chances will increase significantly on Saturday and Sunday as tropical moisture spreads into the area. Strong winds will also increase through the day on Sunday. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 67 83 71 79 71 / 10 50 80 80 70 Anniston 69 83 73 79 72 / 10 60 80 80 70 Birmingham 70 85 74 79 74 / 10 60 80 80 70 Tuscaloosa 68 87 75 80 74 / 10 80 80 80 60 Calera 71 85 74 79 72 / 10 60 80 80 60 Auburn 73 83 72 78 73 / 10 60 80 80 60 Montgomery 72 88 76 82 76 / 10 80 80 80 60 Troy 73 86 74 82 74 / 10 80 80 80 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Tropical Storm Watch for the following counties: Autauga... Barbour...Bibb...Blount...Bullock...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Etowah...Greene...Hale...Jefferson...Lee...Lowndes...Macon... Marengo...Montgomery...Perry...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa. &&
Hazardous weather outlook, Oct 6, 4:43 PM CDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 443 PM CDT Fri Oct 6 2017 ALZ011>015-017>050-080045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 443 PM CDT Fri Oct 6 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Tropical Storm Nate will begin to affect the area early Sunday morning, and significant impacts are possible across much of Central Alabama through Sunday evening. Wind gusts of 40 to 60 mph may bring down numerous trees and power lines. Isolated tornadoes are possible Sunday afternoon along and south of Interstate 85. Rainfall of 2 to 6 inches may cause isolated minor flooding in low-lying or poor drainage areas. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is likely for Sunday morning into Sunday evening.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 4:27 AM CDT | Tropical Storm Warning | BMX | Autauga, Bibb, Blount, Calhoun, Cherokee, Chilton and 20 more | 30 hr |
| Oct 7, 12:25 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 31 hr |
| Oct 7, 6:59 PM CDT | Tornado Warning | BMX | Lowndes | 31 min |
Nearby
Flash Flood Watches in Alabama, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.